Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 359, NWS Norman, OK

June 16, 2011Greer County, Harmon County, Jackson County, Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at Jun 16, 2011, 6:09 PM CDT for Greer County, Harmon County, Jackson County, Oklahoma. It was in force for 66 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 16, 2011, 6:09 PM CDT (23:09 UTC)
Expired
Jun 16, 2011, 7:15 PM CDT
In force
66 min
Issued by
NWS Norman, OK
Area
Storm-based polygon

Counties Greer County, OK, Harmon County, OK, Jackson County, OK

The radar

The Altus AFB radar (KFDR), 71 km from the middle of the area, began a volume at 23:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 16, 6:23 PM CDTHAIL 1.759 Nne Hollis, OK
Jun 16, 7:22 PM CDTHAIL 1.251 W Martha, OK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 14 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 16, 3:53 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 11.2 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2011-06-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1484 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2011-06-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 126 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1484 J/kg
Mixed-layer CIN
-151 J/kg
Mixed-layer LCL
1556 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
126 m²/s²
0-3 km storm-relative helicity
215 m²/s²
Significant tornado parameter
0.0
Supercell composite
8.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

733 
WUUS54 KOUN 162309
SVROUN
OKC055-057-065-170015-
/O.NEW.KOUN.SV.W.0359.110616T2309Z-110617T0015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
609 PM CDT THU JUN 16 2011

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  GREER COUNTY IN SOUTHWEST OKLAHOMA...
  CENTRAL HARMON COUNTY IN SOUTHWEST OKLAHOMA...
  NORTHERN JACKSON COUNTY IN SOUTHWEST OKLAHOMA...

* UNTIL 715 PM CDT

* AT 609 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED A SEVERE
  THUNDERSTORM 5 MILES NORTHEAST OF HOLLIS...MOVING NORTHEAST AT 35
  MPH.

HAZARDS IN THE WARNING INCLUDE...
HAIL UP TO THE SIZE OF GOLF BALLS...
WIND GUSTS TO 70 MPH...

* LOCATIONS IN THE WARNING INCLUDE BLAIR...BRINKMAN...DUKE...GOULD...
  GRANITE...HESTER...HOLLIS...MANGUM...MARTHA...MCKNIGHT AND MCQUEEN.

LAT...LON 3505 9943 3489 9932 3487 9932 3484 9928
      3471 9919 3461 9991 3480 9997
TIME...MOT...LOC 2309Z 247DEG 31KT 3476 9981

$$
WR
4 follow-up statements
320 
WWUS54 KOUN 162328
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
628 PM CDT THU JUN 16 2011

OKC055-057-065-170015-
/O.CON.KOUN.SV.W.0359.000000T0000Z-110617T0015Z/
JACKSON OK-GREER OK-HARMON OK-
628 PM CDT THU JUN 16 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR EASTERN HARMON...GREER AND NORTHERN JACKSON COUNTIES...

AT 628 PM CDT...NATIONAL WEATHER SERVICE RADAR DETECTED A SEVERE
THUNDERSTORM 8 MILES NORTH OF GOULD...MOVING NORTHEAST AT 35 MPH.

HAZARDS IN THE WARNING INCLUDE...
HAIL UP TO THE SIZE OF BASEBALLS...
DAMAGING WIND GUSTS TO 70 MPH...

* LOCATIONS IN THE WARNING INCLUDE BLAIR...DUKE...GOULD...GRANITE...
  HESTER...MANGUM...MARTHA AND MCQUEEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXTREMELY LARGE HAIL IS LIKELY WHICH MAY CAUSE INJURY AND DAMAGE TO
PROPERTY. TAKE SHELTER IN A STURDY BUILDING AWAY FROM WINDOWS.

&&

LAT...LON 3483 9989 3505 9943 3489 9932 3487 9932
      3484 9928 3471 9919 3462 9981
TIME...MOT...LOC 2328Z 247DEG 31KT 3480 9971

$$
WR
535 
WWUS54 KOUN 162339
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
639 PM CDT THU JUN 16 2011

OKC057-162349-
/O.CAN.KOUN.SV.W.0359.000000T0000Z-110617T0015Z/
HARMON OK-
639 PM CDT THU JUN 16 2011

...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED FOR EASTERN
HARMON COUNTY...

LAT...LON 3505 9943 3489 9932 3487 9932 3484 9928
      3471 9919 3466 9963 3489 9972
TIME...MOT...LOC 2339Z 253DEG 32KT 3481 9960

$$

OKC055-065-170015-
/O.CON.KOUN.SV.W.0359.000000T0000Z-110617T0015Z/
JACKSON OK-GREER OK-
639 PM CDT THU JUN 16 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR GREER AND NORTHERN JACKSON COUNTIES...

AT 639 PM CDT...NATIONAL WEATHER SERVICE RADAR DETECTED A SEVERE
THUNDERSTORM 8 MILES SOUTHWEST OF MANGUM...MOVING EAST AT 35 MPH.

HAZARDS IN THE WARNING INCLUDE...
HAIL UP TO THE SIZE OF TENNIS BALLS...
WIND GUSTS TO 70 MPH...

* LOCATIONS IN THE WARNING INCLUDE BLAIR...GRANITE...HESTER...MANGUM
  AND MARTHA.

LAT...LON 3505 9943 3489 9932 3487 9932 3484 9928
      3471 9919 3466 9963 3489 9972
TIME...MOT...LOC 2339Z 253DEG 32KT 3481 9960

$$
WR
252 
WWUS54 KOUN 162356
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
656 PM CDT THU JUN 16 2011

OKC055-065-170015-
/O.CON.KOUN.SV.W.0359.000000T0000Z-110617T0015Z/
JACKSON OK-GREER OK-
656 PM CDT THU JUN 16 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR GREER AND NORTHERN JACKSON COUNTIES...

AT 655 PM CDT...NATIONAL WEATHER SERVICE RADAR DETECTED A SEVERE
THUNDERSTORM 8 MILES SOUTHWEST OF MANGUM...MOVING EAST AT 30 MPH.

HAZARDS IN THE WARNING INCLUDE...
HAIL UP TO 1.5 INCHES IN DIAMETER...
WIND GUSTS TO 65 MPH...

* LOCATIONS IN THE WARNING INCLUDE BLAIR...GRANITE...HESTER...MANGUM
  AND MARTHA.

LAT...LON 3490 9969 3492 9966 3503 9943 3489 9932
      3487 9932 3484 9928 3471 9919 3466 9963
      3471 9965
TIME...MOT...LOC 2355Z 253DEG 24KT 3480 9954

$$
WR
779 
WWUS54 KOUN 170007
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
707 PM CDT THU JUN 16 2011

OKC055-065-170015-
/O.CON.KOUN.SV.W.0359.000000T0000Z-110617T0015Z/
JACKSON OK-GREER OK-
707 PM CDT THU JUN 16 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR SOUTHEASTERN GREER AND NORTHERN JACKSON COUNTIES...

AT 707 PM CDT...NATIONAL WEATHER SERVICE RADAR DETECTED A SEVERE
THUNDERSTORM 5 MILES NORTHWEST OF MARTHA...MOVING EAST AT 30 MPH.

HAZARDS IN THE WARNING INCLUDE...
HAIL UP TO THE SIZE OF GOLF BALLS...
WIND GUSTS TO 65 MPH...

* LOCATIONS IN THE WARNING INCLUDE BLAIR...GRANITE...HESTER...MANGUM
  AND MARTHA.

LAT...LON 3491 9962 3500 9940 3489 9932 3487 9932
      3484 9928 3471 9919 3467 9956
TIME...MOT...LOC 0007Z 262DEG 25KT 3477 9943

$$
WR

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 16, 3:50 PM CDT, 2 hours 19 minutes earlier.

Area forecast discussion, Jun 16, 3:50 PM CDT, 2 hours 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
350 PM CDT THU JUN 16 2011

.DISCUSSION...
AN OUTFLOW BOUNDARY FROM CHEROKEE...TO ENID...TO NEAR CHANDLER
WILL DRIFT A LITTLE FARTHER TO THE SOUTHWEST THIS
AFTERNOON...PROBABLY TO ALVA...KINGFISHER...AND EASTERN OKLAHOMA
CITY...IF NOT A BIT MORE TO THE SOUTHWEST. THIS BOUNDARY IS
ASSOCIATED WITH THE MCS NOW LOCATED OVER NORTHEAST
OKLAHOMA...WHICH IS MOVING SOUTHEAST AND BEGINNING TO WEAKEN.
MEANWHILE...STORMS ARE EXPECTED TO DEVELOP SHORTLY ALONG THE
DRYLINE OVER THE TEXAS PANHANDLE. THE PANHANDLE STORMS ARE
FORECAST TO MOVE EAST- NORTHEAST INTO WESTERN OKLAHOMA...AND
POSSIBLY WESTERN NORTH TEXAS. STORMS IN THE NORTH PART OF THAT
AREA MAY INTERACT WITH THE OUTFLOW BOUNDARY LATER THIS
EVENING...WHICH WOULD SERVE TO SUSTAIN THEM WELL PAST SUNSET. WE
WILL HAVE HIGHER POPS IN THE NORTH AS A RESULT.

EXPECTATIONS BEYOND TONIGHT REMAIN ESSENTIALLY UNCHANGED...SO THE
REMAINDER OF THE FORECAST IS LIKEWISE ESSENTIALLY UNCHANGED.
EXPECT DAILY SCATTERED STORMS NEAR THE DRYLINE...UNTIL A MORE
SIGNIFICANT UPPER WAVE APPROACHES MONDAY NIGHT INTO
WEDNESDAY...BRINGING A HIGHER CHANCE OF STRONG THUNDERSTORMS TO
THE REGION.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  75  97  75  99 /  20  10  20  20
HOBART OK         74 105  75 105 /  30  10  10  10
WICHITA FALLS TX  76 105  77 105 /  20  10  20  20
GAGE OK           68 105  68 106 /  40   0  10   0
PONCA CITY OK     73  97  76  98 /  40  10  20  10
DURANT OK         76  94  75  93 /  10   0  10  10

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...WIND ADVISORY UNTIL 8 PM CDT THIS EVENING FOR OKZ004-009-010-
     014>017-021>023-033>036.

     RED FLAG WARNING UNTIL 8 PM CDT THIS EVENING FOR OKZ004-009-014-
     021-033-034-036-037.

TX...WIND ADVISORY UNTIL 8 PM CDT THIS EVENING FOR TXZ083.

     RED FLAG WARNING UNTIL 8 PM CDT THIS EVENING FOR TXZ083>085-087-
     088.

&&

02/23
Hazardous weather outlook, Jun 16, 11:53 AM CDT, 6 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1153 AM CDT THU JUN 16 2011

OKZ004>048-050>052-TXZ083>090-171000-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1153 AM CDT THU JUN 16 2011

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS PORTIONS OF
OKLAHOMA AND WESTERN NORTH TEXAS.

LOCATION...
THE SLIGHT RISK AREA COVERS LOCATIONS NEAR AND WEST AND NORTH OF A
LINE EXTENDING FROM BENJAMIN AND VERNON TEXAS... TO NEAR LAWTON AND
CHICKASHA... TO NEAR HOLDENVILLE.

TIMING...
THE MOST LIKELY TIME FOR SEVERE WEATHER WILL BE FROM 3 PM THROUGH
2 AM.

IMPACTS...
DAMAGING WIND GUSTS OF 60 TO 70 MPH AND HAIL THE SIZE OF GOLFBALLS
OR SLIGHTLY LARGER.

RECOMMENDED ACTIONS...STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT
PERSONNEL ACROSS THE RISK AREA SHOULD PLAN FOR SEVERE WEATHER
OPERATIONS LATE TODAY AND TONIGHT.

DISCUSSION...
A FEW STRONG STORMS MAY AFFECT PORTIONS OF NORTH CENTRAL OKLAHOMA
EARLY THIS AFTERNOON. THESE STORMS MAY PRODUCE SMALL HAIL AND GUSTY
WINDS.

ADDITIONAL THUNDERSTORMS MAY DEVELOP LATE THIS AFTERNOON ACROSS FAR
WESTERN OKLAHOMA AND ADJACENT PARTS OF NORTH TEXAS NEAR A DRYLINE.
THESE STORMS WILL BE IN AN ENVIRONMENT THAT WILL SUPPORT DAMAGING
WIND GUSTS AND ALSO VERY LARGE HAIL. IF STORMS DEVELOP...THEY WILL
LIKELY MOVE TOWARD THE EAST AND NORTHEAST INTO NORTH-CENTRAL
OKLAHOMA THIS EVENING AND OVERNIGHT.

A WARM FRONT OR OUTFLOW BOUNDARY IS ALSO EXPECTED TO EXTEND FROM
NORTHWEST TO SOUTHEAST ACROSS PORTIONS OF NORTHERN OKLAHOMA THIS
AFTERNOON. THIS BOUNDARY MAY ALSO BE A FOCUS FOR THUNDERSTORM
DEVELOPMENT LATER TODAY AND THIS EVENING. IF THESE STORMS DEVELOP...
A FEW MAY ALSO BECOME SEVERE... PRODUCING STRONG WINDS.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT FRIDAY JUN 17.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...60 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...70 PERCENT.

OTHER HAZARDOUS WEATHER...
WILDFIRE POTENTIAL WILL BE VERY HIGH OR EXTREME IN AREAS WHERE VERY
DRY OR PARTIALLY DORMANT VEGETATION EXISTS DUE TO THE DROUGHT. A RED
FLAG WARNING IS IN EFFECT TODAY FOR FAR WESTERN OKLAHOMA AND
ADJACENT PARTS OF NORTH TEXAS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

THUNDERSTORM OUTLOOK...
A DIFFUSE DRYLINE...EXTENDING FROM WESTERN NORTH TEXAS THROUGH
WESTERN AND CENTRAL OKLAHOMA...MAY BE A FOCUS FOR ISOLATED AFTERNOON
AND EVENING THUNDERSTORMS THROUGH THE WEEKEND. IF ANY STORM CAN
DEVELOP...DAMAGING WIND GUSTS WILL BE POSSIBLE. MORE ORGANIZED
THUNDERSTORM ACTIVITY IS EXPECTED BEGINNING MONDAY NIGHT AS A COLD
FRONT AND UPPER STORM SYSTEM MOVE INTO THE REGION. SOME OF THE
STORMS NEXT WEEK WILL BE SEVERE.

OTHER HAZARDOUS WEATHER...
WILDFIRES WILL REMAIN A CONCERN AT LEAST THROUGH THE WEEKEND ACROSS
AREAS HARDEST HIT BY LONG TERM DROUGHT...PRIMARILY OVER WESTERN
OKLAHOMA AND WESTERN NORTH TEXAS.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED BY 5 AM
FRIDAY.

MAXWELL

In the hours before

Special weather statement, Jun 16, 2:24 PM CDT, 3 hours 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
224 PM CDT THU JUN 16 2011

OKZ008-161945-
KAY OK-
224 PM CDT THU JUN 16 2011

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR KAY COUNTY.

AT 225 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES SOUTHEAST
OF PECKHAM...MOVING EAST-SOUTHEAST AT 30 MPH.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH...
WIND GUSTS TO 50 MPH...

LAT...LON 3686 9683 3675 9688 3670 9692 3669 9694
      3669 9697 3679 9726 3696 9718

..SPEG.
Special weather statement, Jun 16, 2:50 PM CDT, 3 hours 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
250 PM CDT THU JUN 16 2011

OKZ008-162015-
KAY OK-
250 PM CDT THU JUN 16 2011

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR KAY COUNTY.

AT 251 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 7
MILES NORTHEAST OF KILDARE TO 3 MILES SOUTHWEST OF PONCA CITY...
MOVING EAST AT 25 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...

LAT...LON 3693 9674 3679 9674 3678 9675 3678 9677
      3675 9682 3675 9689 3669 9694 3670 9704
      3669 9706 3661 9705 3661 9728 3695 9698

..SPEG.
Special weather statement, Jun 16, 5:27 PM CDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
527 PM CDT THU JUN 16 2011

OKZ021-033-034-162245-
BECKHAM OK-GREER OK-HARMON OK-
527 PM CDT THU JUN 16 2011

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR BECKHAM...GREER AND HARMON
COUNTIES.

AT 527 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 10 MILES NORTH OF
MADGE...MOVING EAST AT 40 MPH.

HAZARDS INCLUDE...
WIND GUSTS TO 55 MPH...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

LAT...LON 3515 10000 3535 9944 3511 9940 3497 9937
      3486 9997 3505 10001

WR
Special weather statement, Jun 16, 5:46 PM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
546 PM CDT THU JUN 16 2011

OKZ033-034-162315-
GREER OK-HARMON OK-
546 PM CDT THU JUN 16 2011

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR GREER AND HARMON COUNTIES.

AT 546 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES WEST OF
HOLLIS...MOVING EAST AT 40 MPH.

HAZARDS INCLUDE...
WIND GUSTS TO 55 MPH...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

LAT...LON 3479 10001 3492 9963 3476 9956 3459 10000
      3460 10000

WR

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 15, 10:24 PM CDTSpecial Weather StatementOUNHarper36 min
Jun 15, 10:33 PM CDTSevere Thunderstorm WarningOUNHarper57 min
Jun 15, 11:18 PM CDTSevere Thunderstorm WarningOUNEllis, Harper, Woods, Woodward57 min
Jun 16, 12:06 AM CDTSevere Thunderstorm WarningOUNEllis, Woodward54 min
Jun 16, 12:31 AM CDTSpecial Weather StatementOUNWoods29 min
Jun 16, 12:43 AM CDTSevere Thunderstorm WarningOUNWoods62 min
Jun 16, 1:33 AM CDTSevere Thunderstorm WarningOUNAlfalfa, Grant57 min
Jun 16, 1:42 AM CDTSevere Thunderstorm WarningOUNAlfalfa, Major, Woods63 min
Jun 16, 1:54 AM CDTSpecial Weather StatementOUNWoodward36 min
Jun 16, 2:22 AM CDTSevere Thunderstorm WarningOUNGarfield, Grant38 min
Jun 16, 2:27 AM CDTSevere Thunderstorm WarningOUNMajor33 min
Jun 16, 2:55 AM CDTSevere Thunderstorm WarningOUNGarfield, Grant, Kay, Noble65 min
Jun 16, 3:01 AM CDTSpecial Weather StatementOUNMajor14 min
Jun 16, 3:33 AM CDTSevere Thunderstorm WarningOUNGarfield, Kingfisher, Logan, Noble, Payne42 min
Jun 16, 3:44 AM CDTRed Flag WarningOUNBeckham, Ellis, Greer, Harmon, Harper, Jackson and 2 more16 hr
Jun 16, 3:48 AM CDTSevere Thunderstorm WarningOUNNoble, Payne57 min
Jun 16, 3:59 AM CDTSevere Thunderstorm WarningOUNLincoln, Logan, Payne76 min
Jun 16, 4:28 AM CDTSpecial Weather StatementOUNLincoln, Oklahoma47 min
Jun 16, 5:01 AM CDTSpecial Weather StatementOUNPottawatomie44 min
Jun 16, 5:16 AM CDTSpecial Weather StatementOUNKingfisher, Logan44 min
Jun 16, 6:04 AM CDTSpecial Weather StatementOUNLincoln26 min
Jun 16, 6:52 AM CDTSpecial Weather StatementOUNLogan38 min
Jun 16, 7:21 AM CDTSpecial Weather StatementOUNGrady39 min
Jun 16, 8:12 AM CDTSpecial Weather StatementOUNCaddo18 min
Jun 16, 10:05 AM CDTSpecial Weather StatementOUNKay25 min
Jun 16, 10:14 AM CDTSevere Thunderstorm WarningOUNKay, Noble46 min
Jun 16, 2:24 PM CDTSpecial Weather StatementOUNKay21 min
Jun 16, 2:50 PM CDTSpecial Weather StatementOUNKay25 min
Jun 16, 3:54 PM CDTWind AdvisoryOUNAlfalfa, Beckham, Blaine, Caddo, Canadian, Cleveland and 24 more13 hr
Jun 16, 5:27 PM CDTSpecial Weather StatementOUNBeckham18 min
Jun 16, 5:46 PM CDTSpecial Weather StatementOUNHarmon29 min
Jun 16, 6:21 PM CDTSpecial Weather StatementOUNBeckham24 min
Jun 16, 6:41 PM CDTSpecial Weather StatementOUNBeckham34 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.